# SDR ASAA2016021215446

- Difficulty date: February 12, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 30,131 hours, 9,285 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2600 · Fire Protection System
- Part: Light
- Condition: Illuminated
- Location: Apu Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE, OVER 2 EMOM.  1 HR AFTER TAKEOFF.  LIGHT WENT OUT 3 HOURS LATER, THEN BACK ON 1 HR LATER.  ACFT GROUNDED, ON DEFERRAL.
